Universiti Teknologi Malaysia Institutional Repository

On compact perturbation of two-particle Schrödinger operator on a lattice

Muminov, M.E., Khurramov, A.M., Muminov, M.E., Khurramov, A.M. (2015) On compact perturbation of two-particle Schrödinger operator on a lattice. Russian Mathematics, 59 (6). pp. 18-22. ISSN 1066-369X

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:58682
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:04 Dec 2016 12:07

Repository Staff Only: item control page